# SDR ASAA0680748

- Difficulty date: July 7, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- Aircraft time: 50,367 hours, 27,053 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1071-1072
- Component part number: 59360331
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED.  TREATED AND PRIMED CORRODED AREA.  INSTALLED REPAIR DOUBLER PER SRM 53-04.
